On a class of non-local parabolic boundary value problems

Yanping Lin, R. J. Tait

Research output: Journal article publicationJournal articleAcademic researchpeer-review

16 Citations (Scopus)


In this paper we consider a class of non-linear non-local parabolic equations arising from thermoelasticity. The existence, uniqueness and continuous dependence of the solution are demonstrated via an integral transformation of Fredholm type. Applications of the results are given by using several examples. Finally numerical procedures are suggested and computational results are shown by using experimental data from fluid-saturated porous media.
Original languageEnglish
Pages (from-to)395-407
Number of pages13
JournalInternational Journal of Engineering Science
Issue number3
Publication statusPublished - 1 Jan 1994
Externally publishedYes

ASJC Scopus subject areas

  • General Engineering


Dive into the research topics of 'On a class of non-local parabolic boundary value problems'. Together they form a unique fingerprint.

Cite this